MathSciNet Relay Station
MathSciNet bibliographic data
MR870760 (87m:47044) 47A60 (47A62 47A65)
Conway, John B.; Morrel, Bernard B. Roots and logarithms of bounded operators on Hilbert space. J. Funct. Anal. 70 (1987), no. 1, 171–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement